MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS HEARTSTART MRX -EMS DEFIBRILLATOR

PHILIPS MEDICAL SYSTEMS HEARTSTART MRX -EMS DEFIBRILLATOR
Model Number M3536A
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the heartstart mrx als monitor indicating that the battery concern.There was no patient involvement.
 
Additional Manufacturer Narrative
This report is based on information provided by philips remote service personnel and has been investigated by the philips complaint handling team.The philips remote service personnel evaluated the device and determined that this model is no longer serviced, and the spare parts are no longer available due to end of life.The customer was informed that service could no longer be completed on the unit as the device had reached end of life (eol).The heartstart mrx device and all associated service/support was discontinued on february 03, 2022.Based on the information available and the testing conducted, the cause of the reported problem was not determined.The device is eol.

Brand Name
HEARTSTART MRX -EMS DEFIBRILLATOR
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
tanya deschmidt
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key24331883
Report Number3030677-2026-100181
Device Sequence Number21270919
Product Code MKJ
UDI-Device Identifier00884838006652
UDI-Public(01)00884838006652
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K031187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3536A
Device Catalogue NumberM3536A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown